MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB 2SS CV; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS¿ LVP 20D LOW SORB 2SS CV; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 10013072
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use with bd alaris¿ lvp 20d low sorb 2ss cv the tubing set separated below the drip chamber.This is the 4th of 4 instances.The following information was provided by the initial reporter: it was reported by customer that they have had 4 tubing set failures with the attached bd optima cstd in the oncology infusion center.(b)(6) 2023 bd alaris pump infusion set low sorbing tubing (pe lined) back check valve, two smartsite y-sites: ref: 10013072.Lot: (10)22115368 exp: 2025-11-17.Docetaxel.Below drip chamber failure ¿ tubing bond failure.
 
Event or Problem Description
It was reported that during use with bd alaris¿ lvp 20d low sorb 2ss cv the tubing set separated below the drip chamber.This is the 4th of 4 instances.The following information was provided by the initial reporter: it was reported by customer that they have had 4 tubing set failures with the attached bd optima cstd in the oncology infusion center.On (b)(6) 2023 bd alaris pump infusion set low sorbing tubing (pe lined) back check valve, two smartsite y-sites.Ref: 10013072.Lot: (10)22115368 exp: 2025-11-17.Docetaxel.Below drip chamber failure ¿ tubing bond failure.
 
Additional Manufacturer Narrative
Investigation summary: three photos were received for the customer's complaint of separation.The photos clearly show the separation between different tubing and verify the failure.The manufacturing plant was contacted to investigate further, and find a possible root cause.The most likely root cause is due to personnel incorrectly following assembly procedure at time of assembly.There has been two quality notifications initiated before the receipt of this complaint.First- to reinforce the segregation of materials that do not fit correct dimensions (ie tubing that fall outside of specified inner/outer diameter) before assembly.The second was a meeting with assembly team to further train on the instructions of assembly.These changes occurred after the production of this set but were initiated to eliminate further occurrences of this failure.The exact root cause of separation is unknown without a physical sample for investigation.Device history record review for model 10013072 lot number 22115368 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS¿ LVP 20D LOW SORB 2SS CV
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
jennifer suh
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key17350216
Report Number9616066-2023-01485
Device Sequence Number12129251
Product Code FPA
UDI-Device Identifier07613203021210
UDI-Public07613203021210
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/17/2025
Device Catalogue Number10013072
Device Lot Number22115368
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer07/28/2023
Initial Report FDA Received Date07/19/2023
Supplement Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown